# SDR GLBA20091029A

- Difficulty date: October 29, 2009
- Submitted: November 1, 2009
- Operation: Air carrier
- Aircraft: N299UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120299
- Aircraft time: 26,322 hours, 27,940 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY ESCAPE LIGHT STRIP IN THE FRONT GALLEY WAS NOT ATTACHED TO THE FLOOR. MAINTENANCE RE-SECURED THE EMERGENCY LIGHT STRIP IN THE FRONT GALLEY WITH DOUBLE SIDED TAPE AS NECESSARY. LIGHT STRIP WAS SECURED. LIGHTS FUNCTIONING PROPERLY WAS NOT AN ISSUE.
